Hair Loss Caused By Taking Pradaxa

5 Replies Updated



Conversation Starter

peg Says:


I hate that crap. I lost my hair and when I asked the nurse about it, she looked it up and yes that is a side effect. That is the worst thing I have ever had done to me. It should be taken off the market. You can hardly eat a meal without the lawyers on TV telling you to contact them if you have a problem with Pradaxa.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Peg! How are you? I'm very sorry about what happened.

However, all medications carry the risk of causing side effects, it's just what happens when you add a chemical to the body to try to correct a problem. Some are more hazardous and risky than others and there's no way to know ahead of time, if any given person will or will not experience them.

The legal complaints involve bleeding issues, which carry the risk of being fatal. Hair loss is unfortunate, but not life threatening and it should reverse, when you stop taking the Pradaxa or switch to a different medication, as listed by the FDA.

I'm not trying to make light of your problem, I was on a medication once that caused hair loss and I hated it, switched off of it, as soon as I could, I'm just trying to explain that side effects just happen.

Have you switched to something else, now?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Peachy3947 Says:
via mobile

My hair has been falling out like crazy! I didn't know it may be Pradaxa causing it.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Sherrylee Says:
via mobile

Re: Peachy3947 (# 2)

I've been taking Pradaxa almost 3 months & still have 3 months to go. My nice thick hair is dropping out like crazy too. I can now see my scalp all over. I didn't see this as a side effect. Didn't know what was causing this till now. I've even cut over a foot of hair off, thinking it might help when combing, didn't help. I see someone wrote that it comes back when stopping med. What do I do till then? 3 more months, I won't have any hair left! Crying with every look in the mirror!

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Dorothy Says:

Re: Sherrylee (# 3)

I know how you feel my hair loss is by half - luckily i had a mop of hair... but still falling after one year - they say till you stop taking meds but i think i am on them permanently my doctor thinks Pradaxa is the best... hope yours gets sorted..


REPLYSHAREREPORT
Was this helpful?     0     0  
5
Dorothy Says:

Re: Dorothy (# 4)

Now i am off most other meds but continue to take Pradaxa my hair loss is continuing - i had a mop of hair and think it is down to about half now - i am to take these for ever i think - not sure about changing as Pradaxa is Govt Sub and think the others have a surcharge - the only other govt funded one is Warfrin... i love my hair and almost too scared to brush it...


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Hair loss and diarrhea on Pradaxa
I was on Warfarin for 8 months then all of a sudden I was getting wild readings when my INR was checked. Had to go on he... 2 replies
Hair Loss taking xolair
I have been taken the medication for 10 months alot of hair loss. But i can run a 10 k now without any issues. but I am ... 1 reply
Hair Loss from taking Tramadol hair coming out in chunks
Hi I have been taking Tramadol for about 2 years now 100mg twice a day and I've just figured it out today that this ... 1 reply
biotin to treat hair loss from taking drug Forteo for osteoporosis
I need to know if it's true that it helps offset the loss of hair some people experience(1/3 of hair some need wigs)... 3 replies
how to stop taking lisinopril hair loss
I've been on Lisimopril for 4 months and all my hair is falling out I'm so sad by this. Im stopping the meds and... 1 reply
22 y/o taking Pradaxa
since I was 14 I have had multiple chest surgeries including multiple pneumothoraxs,lung recessions, and removals due to... 1 reply
have i caused damage from taking 30 pills of tramadol per day at 100mg pill
I am having problems with my kidney And Liver.... I was taking a super large around of tramadol.... I too usually 30 Or ... 4 replies
is there an alternative to ecosprin 75 mg which i am taking after a heart attack in 2005 but has caused ulcer and i vomited blood 2011
I have undergone angioplasty in 2005 after a heart attack. I am taking atorva 20 mg, deplatt 75 mg, ecosprin 75 mg. My c... 6 replies
Hair thinning with pradaxa?
I have been on pradaxa for about 5 months now and have noticed a thinning of my hair in the front. I am 69 and maybe it ... 2 replies
weight loss on pradaxa
I have been on for Pradaxa for just under a month. I had gained about 12 pounds from not being able to walk due to new A... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 February 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA